# SDR ASAA1158874

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,739 hours, 3,885 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT DECK PREFLIGHT FOUND CROSSFEED CIRCUIT BREAKER 'OPEN' P6 3.  INSPECTED CROSSFEED VALVE WIRING NO DEFECTS.  MANUALLY OPERATED VALVE NO DEFECTS.  RESET FUEL CROSSFEED C/B ON THE P6 3 PANEL REF AMM 20 60 01.  OPERATED VALVE THROUGH SEVERAL CYCLES OPS CHECK NORMAL REF AMM 28 22 00.
